# SDR IPXA2016052003635

- Difficulty date: May 12, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING FIXED L/E RIB AT XOS.1026 IS CRACKED AT THE LOWER FLANGE. REMOVED, FABRICATED AND INSTALLED REPLACEMENT L/E RIB AT  IAW DWG ARB2920 AND SRM 51-33-01.
